Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX

April 25, 2018Bandera County, Bexar County, Medina County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2018, 2:48 PM CDT for Bandera County, Bexar County, Medina County, Texas. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2018, 2:48 PM CDT (19:48 UTC)
Expired
Apr 25, 2018, 3:45 PM CDT
In force
57 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Bandera County, TX, Bexar County, TX, Medina County, TX

The radar

The Austin/San Antonio radar (KEWX), 85 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 3:05 PM CDTHAIL 0.251 Sw Pipe Creek, TXPEA SIZED HAIL REPORTED AROUND PIPE CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 12:00Z, 7.8 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2018-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2018-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-424 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.9

Open this sounding in Storm Lab

The text

As transmitted.

972 
WUUS54 KEWX 251948
SVREWX
TXC019-029-325-252045-
/O.NEW.KEWX.SV.W.0044.180425T1948Z-180425T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
248 PM CDT WED APR 25 2018

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Northern Medina County in south central Texas...
  Southeastern Bandera County in south central Texas...
  Northwestern Bexar County in south central Texas...

* Until 345 PM CDT

* At 247 PM CDT, a severe thunderstorm was located over Tarpley, 
  moving east at 40 mph. This storm is likely producing very strong 
  straight line winds.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  San Antonio, Bandera, Tarpley, Helotes, Fair Oaks Ranch, Cross
  Mountain, Lakehills, Cliff, Bandera Falls, Leon Springs, Mico,
  Government Canyon State Natural Area, Pipe Creek, Kronkosky State
  Natural Area, Hill Country State Natural Area, Sea World, Rio
  Medina, Grey Forest, San Geronimo and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Austin San Antonio.

&&

LAT...LON 2945 9941 2954 9941 2972 9938 2977 9888
      2972 9878 2972 9874 2973 9873 2973 9871
      2975 9865 2974 9864 2974 9861 2975 9860
      2934 9868
TIME...MOT...LOC 1947Z 269DEG 35KT 2962 9929 

HAIL...1.00IN
WIND...70MPH
 
$$

YB
3 follow-up statements
866 
WWUS54 KEWX 251957
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
257 PM CDT WED APR 25 2018

TXC019-029-325-252045-
/O.CON.KEWX.SV.W.0044.000000T0000Z-180425T2045Z/
Medina TX-Bandera TX-Bexar TX-
257 PM CDT WED APR 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN MEDINA...SOUTHEASTERN BANDERA AND NORTHWESTERN BEXAR
COUNTIES...

At 254 PM CDT, a severe thunderstorm was located over Hill Country 
State Natural Area, or near Tarpley, moving east at 40 mph. Doppler 
radar indicated 70mph may be possible. This is headed toward Medina 
Lake and Lakehills in the next 10 minutes.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
San Antonio, Bandera, Tarpley, Helotes, Fair Oaks Ranch, Cross
Mountain, Lakehills, Cliff, Bandera Falls, Leon Springs, Mico,
Government Canyon State Natural Area, Pipe Creek, Kronkosky State
Natural Area, Hill Country State Natural Area, Sea World, Rio Medina,
Grey Forest, San Geronimo and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

If on or near Medina Lake, get away from the water and move indoors 
or inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2945 9941 2954 9941 2972 9938 2977 9888
      2972 9878 2972 9874 2973 9873 2973 9871
      2975 9865 2974 9864 2974 9861 2975 9860
      2934 9868
TIME...MOT...LOC 1954Z 269DEG 35KT 2962 9920 

HAIL...1.00IN
WIND...70MPH
 
$$

YB
471 
WWUS54 KEWX 252015
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
315 PM CDT WED APR 25 2018

TXC019-029-325-252045-
/O.CON.KEWX.SV.W.0044.000000T0000Z-180425T2045Z/
Medina TX-Bandera TX-Bexar TX-
315 PM CDT WED APR 25 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHERN MEDINA...SOUTHEASTERN BANDERA AND NORTHWESTERN BEXAR
COUNTIES...

At 312 PM CDT, a severe thunderstorm was located near Mico, or 12 
miles south of Bandera, moving east southeast at 40 mph. Doppler 
radar has indicated that straight line wind potential has decreased 
slightly, but 60 mph still possible.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
San Antonio, Bandera, Helotes, Fair Oaks Ranch, Cross Mountain,
Lakehills, Cliff, Bandera Falls, Leon Springs, Quihi, Mico,
Government Canyon State Natural Area, Pipe Creek, Kronkosky State
Natural Area, Hill Country State Natural Area, Sea World, Rio Medina,
Grey Forest, San Geronimo and Scenic Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Austin San Antonio.

If on or near Medina Lake, get away from the water and move indoors 
or inside a vehicle. remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 2943 9930 2972 9922 2977 9888 2972 9878
      2972 9874 2973 9873 2973 9871 2975 9865
      2974 9864 2974 9861 2975 9860 2934 9868
TIME...MOT...LOC 2012Z 287DEG 35KT 2954 9901 

HAIL...0.75IN
WIND...60MPH
 
$$

YB
784 
WWUS54 KEWX 252037
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
337 PM CDT WED APR 25 2018

TXC019-029-325-252046-
/O.EXP.KEWX.SV.W.0044.000000T0000Z-180425T2045Z/
Medina TX-Bandera TX-Bexar TX-
337 PM CDT WED APR 25 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MEDINA...SOUTHEASTERN
BANDERA AND NORTHWESTERN BEXAR COUNTIES WILL EXPIRE AT 345 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds up to 30 mph and frequent cloud to ground lightning are still 
hazards with this storm. 

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Austin San Antonio.

LAT...LON 2943 9930 2972 9922 2977 9888 2972 9878
      2972 9874 2973 9873 2973 9871 2975 9865
      2974 9864 2974 9861 2975 9860 2934 9868
TIME...MOT...LOC 2036Z 269DEG 35KT 2954 9877 

$$

YB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:35 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 25, 2:35 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
235 PM CDT Wed Apr 25 2018

.SHORT TERM (Tonight through Thursday Night)...
As of 2PM this afternoon, a multi-cell cluster of storms was pushing
eastward along the southern Edwards Plateau into the Hill Country.
These storms have been mainly riding the cold front as it pushes
slowly southward and interacting with 2000+ j/kg of MLCAPE and
favorable 925-850mb moisture flux convergence. A special 18Z KDRT
sounding launched just ahead of the cold front shows limited
elevated instability behind the front thus expect the weaker elevated
convection well behind the cell cluster to remain rather benign other
than some occasional CG strikes.

Latest HRRR brings this cluster across Bexar county between 4-7 PM
with the front and then favoring the southern third of the CWA after
00Z. Extrapolating this motion through 06Z, the majority, if not all
of the precip should be clear of the CWA with predominantly north
winds taking over, initially 10-15 mph but then weakening to 5-10
towards tomorrow morning.

Morning lows tomorrow will be cooler, ranging from the mid to upper
40s in the Hill Country and Plateau and mid to upper 50s in areas
south. Thursday expected to be quite a pleasant day with mostly clear
skies by the afternoon and highs in the mid to upper 70s. Winds
should be light and variable as surface high pressure sets over
the area.

&&

.LONG TERM (Friday through Wednesday)...
The main closed low responsible for today's activity will continue to
swing east into the southeast CONUS leaving Texas under a temporary
ridge axis before a weak shortwave moves over Friday. GFS/ECMWF keep
this passage dry with a weak cold front that stalls along our
northern border with SJT.

Moving into the weekend, a textbook omega block pattern sets up by
Sunday morning with a large ridge over the central US and two closed
lows in the Pacific Northwest and over New England. This will shift
east by early next week and bring back PoP chances to the area and
southwest flow returns and low level moisture flux returns to the
region.

By mid-week, the aforementioned Pacific NW low will be replaced by a
deep trough axis over the Rockies and will likely be influenced by
multiple embedded shortwaves from Tuesday through the rest of the
week. GFS/ECMWF both highlight Thursday as a cold front quickly
pushes south into the area.

&&

.PREV DISCUSSION... /ISSUED 1235 PM CDT Wed Apr 25 2018/

AVIATION...
/18Z TAFS/
A cold front is now affecting the southern Edwards Plateau. The
frontal boundary is forecast to push to the southeast this afternoon
and affect much of the area, specially the I-35 terminals from 20Z
through 23Z. Have included TEMPO groups for all area sites to account
for the potential of TSRA. Once the cold front moves across/wind
shift takes place, northwest to north winds of 10 to 15 knots are
expected with gusts up to 20 knots early this evening. There is a
chance for cigs to go down to MVFR conditions during heaviest storms
and for much of the overnight hours for KSSF. Austin area airports
should remain VFR after the passage of the front.

PREV DISCUSSION... /ISSUED 932 AM CDT Wed Apr 25 2018/

MORNING UPDATE...
The latest SPC Day 1 Convective Outlook has expanded the marginal
risk for severe storms farther northeast which now includes San
Antonio. RAP/HRRR trends indicate increasing SBCAPE along the Rio
Grande Plains and especially on the Mexican side of the border where
3500+ j/kg have been advertised. Additionally, the 12Z KDRT sounding
shows steep mid level lapse rates and favorable low level moisture
flux convergence into the southward moving cold front. Effective
shear values of up to 50 kts will also help to maintain updrafts as
they get going along the front.

Latest HREF/TTU-WRF continue to favor the Rio Grande Plains this
afternoon and produce a somewhat linear complex of multi-cell
clusters beginning at or shortly after 18Z out west. Given the
aforementioned parameters, there will be increased potential for hail
up to quarter size and strong straight line winds as the cold front
continues south throughout the day.

PREV DISCUSSION... /ISSUED 633 AM CDT Wed Apr 25 2018/

AVIATION...
MVFR ceilings are encroaching SSF and should be at DRT shortly. Think
most of the other sites will remain VFR this morning, but MVFR could
side swipe SAT later. The cold front will move through the area early
this afternoon, shifting winds to the north with speeds around 15
knots. Latest runs of the high-res models have shifted the precip
east a bit and actually leave DRT mostly dry. The ultimate areas of
rainfall will be highly dependent on where activity develops and will
mention VCTS at all sites this afternoon but expect future fine
tuning to prevail thunder at some sites when it becomes apparent
where this will be. Dry air will slowly filter in after 00z with
clearing skies expected overnight.

PREV DISCUSSION... /ISSUED 607 AM CDT Wed Apr 25 2018/

UPDATE...
Patchy fog is spreading into our southeastern counties. We have
updated to include patchy fog this morning in the region.

PREV DISCUSSION... /ISSUED 338 AM CDT Wed Apr 25 2018/

SHORT TERM (Today through Thursday)...
Upper air analysis last evening showed a trough over the southeastern
US and a ridge over the west with northwesterly flow across Texas. At
the surface, a front was stretched across Texas north of our CWA from
Texarkana to Denton to San Angelo to Midland. Ahead of the front
winds were from the southeast across our forecast area. During this
period an upper level low will move out of the Central Plains to the
lower Mississippi River Valley bringing the frontal boundary through
our CWA. The front should be through our area by this evening and
move away overnight. This system will bring chances for showers and
thunderstorms with the best chance across the western half of the
area. Some strong storms could form over the mountains in Mexico and
move across the Rio Grande this afternoon and evening. These storms
could produce large hail and strong winds. SPC has this area in a
marginal risk for severe thunderstorms. A chance for rain will
linger tonight, but then drier air will move in on northerly winds
Thursday. Temperatures will also be down a few degrees Thursday.

LONG TERM (Thursday Night through Tuesday)...
The upper level flow will remain northwesterly through Friday.
Another weak front will move through Friday, but there won't be much
return moisture between the two fronts. So, this second front will
likely move through dry. The upper level flow will be essentially
zonal over the weekend and the weather will be dry. Models show
activity developing along the dryline Monday and Tuesday with chances
for thunderstorms moving across our CWA both days. Given model
performance over the past few weeks, we have reduced model POPs for
this period since we don't have much confidence at that time period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              51  80  56  80  56 /  30   0   0   0   0
Austin Bergstrom Intl Airport  51  79  53  79  53 /  30   0   0   0   0
New Braunfels Muni Airport     53  79  53  80  55 /  60   0   0   0   0
Burnet Muni Airport            46  78  52  77  52 /  20   0   0   0   0
Del Rio Intl Airport           54  82  59  81  59 /  20   0  10  10  -
Georgetown Muni Airport        47  79  51  78  52 /  30   0   0   0   0
Hondo Muni Airport             53  79  55  81  56 /  50   0  -    0   0
San Marcos Muni Airport        52  79  53  80  53 /  50   0   0   0   0
La Grange - Fayette Regional   54  76  53  79  54 /  50  -    0   0   0
San Antonio Intl Airport       54  78  56  80  57 /  60   0   0   0   0
Stinson Muni Airport           56  78  57  80  58 /  60  -    0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale/Aviation...17
Synoptic/Grids...TB3
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 25, 9:36 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
936 AM CDT Wed Apr 25 2018

TXZ171>173-183>194-202>209-217>225-228-261445-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
936 AM CDT Wed Apr 25 2018

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Isolated to scattered strong to marginally severe storms are
possible this afternoon and evening across much of South Central
Texas exluding the Austin area and Coastal Plains. The main
severe weather concerns will be hail up to the size of quarters and
damaging straight-line wind gusts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

TB3

In the hours before

Special weather statement, Apr 25, 12:19 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1219 PM CDT WED APR 25 2018

TXZ184>186-251815-
Kerr TX-Edwards TX-Real TX-
1219 PM CDT WED APR 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...EDWARDS AND
NORTHWESTERN REAL COUNTIES UNTIL 115 PM CDT...

At 1219 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Loma Alta, moving east at 25 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rocksprings, Devil's Sinkhole State Natural Area, Us-
377 Near The Kimble-Edwards County Line and Us-277 Near The Sutton-
Edwards County Line.

LAT...LON 3029 9974 3010 9959 2981 10048 3017 10070
      3029 10070
TIME...MOT...LOC 1719Z 250DEG 23KT 3002 10056
Special weather statement, Apr 25, 12:38 PM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1238 PM CDT WED APR 25 2018

TXZ202-203-217-218-251830-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
1238 PM CDT WED APR 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...SOUTHWESTERN UVALDE AND NORTHWESTERN ZAVALA
COUNTIES UNTIL 130 PM CDT...

At 1238 PM CDT, Doppler radar was tracking a strong thunderstorm near
Darling, or 15 miles south of Spofford, moving northeast at 30 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Dabney, Blewett, Darling and Washer.

LAT...LON 2884 10034 2900 10043 2928 9995 2904 9981
TIME...MOT...LOC 1738Z 241DEG 26KT 2896 10032
Special weather statement, Apr 25, 1:10 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
110 PM CDT WED APR 25 2018

TXZ184>187-251900-
Kerr TX-Edwards TX-Real TX-Bandera TX-
110 PM CDT WED APR 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...
NORTHWESTERN KERR...CENTRAL EDWARDS AND REAL COUNTIES UNTIL 200 PM
CDT...

At 109 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Rocksprings, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rocksprings, Leakey, Vanderpool, Tuff, Barksdale, Lost Maples State
Natural Area, Vance, Us-83 Near The Kerr-Kimble County Line, Us-
377 Near The Kimble-
Edwards County Line, Prade Ranch, Devil's Sinkhole State Natural Area
and The Intersection Of I-10 And Us 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3029 9953 2974 9955 2970 10037 3029 10032
TIME...MOT...LOC 1809Z 259DEG 22KT 2987 10031
Special weather statement, Apr 25, 1:19 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
119 PM CDT WED APR 25 2018

TXZ184-185-202-203-218-251900-
Uvalde TX-Kinney TX-Edwards TX-Real TX-Zavala TX-
119 PM CDT WED APR 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINNEY...WESTERN
UVALDE...NORTHERN ZAVALA...SOUTH CENTRAL EDWARDS AND SOUTHWESTERN
REAL COUNTIES UNTIL 200 PM CDT...

At 119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles west of Barksdale to 9 miles west of
La Pryor. Movement was east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Uvalde, La Pryor, Batesville, Camp Wood, Laguna, Blewett, Barksdale,
Washer, Uvalde Estates, Montell, Dabney, Cline, Reagan Wells and
Turkey Mountain.

LAT...LON 2885 10005 2903 10012 2908 10011 2909 10014
      2974 10038 2983 9992 2880 9955
TIME...MOT...LOC 1819Z 266DEG 17KT 2968 10027 2892 10000
Special weather statement, Apr 25, 2:09 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
209 PM CDT WED APR 25 2018

TXZ185>189-203>205-252000-
Bexar TX-Uvalde TX-Gillespie TX-Kerr TX-Medina TX-Real TX-Bandera TX-
Kendall TX-
209 PM CDT WED APR 25 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...BANDERA...
KERR...NORTHEASTERN UVALDE...WESTERN GILLESPIE...SOUTHWESTERN
KENDALL...WEST CENTRAL BEXAR AND SOUTHEASTERN REAL COUNTIES UNTIL 300
PM CDT...

At 209 PM CDT, Doppler radar was tracking a strong thunderstorm over
Rio Frio, or 7 miles southeast of Leakey, moving east at 25 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
San Antonio, Medina, Kerrville, Hondo, Comfort, Bandera, Leakey,
Vanderpool, Tarpley, Helotes, Ingram, Sabinal, Hunt, Camp Verde,
Tuff, Bandera Falls, Tivydale, Concan, Kerrville-Schreiner Park and
Quihi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3050 9918 2940 9862 2929 9973 2984 9982
      3029 9939 3029 9930 3038 9930
TIME...MOT...LOC 1909Z 258DEG 21KT 2963 9971

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 7:56 AM CDTDense Fog AdvisoryEWXAtascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more2 hr
Apr 25, 12:19 PM CDTSpecial Weather StatementEWXEdwards56 min
Apr 25, 12:38 PM CDTSpecial Weather StatementEWXZavala52 min
Apr 25, 1:10 PM CDTSpecial Weather StatementEWXEdwards, Real50 min
Apr 25, 1:19 PM CDTSpecial Weather StatementEWXUvalde, Zavala41 min
Apr 25, 1:35 PM CDTSevere Thunderstorm WarningEWXEdwards, Real, Uvalde40 min
Apr 25, 2:09 PM CDTSpecial Weather StatementEWXBandera, Kerr, Medina, Real51 min
Apr 25, 3:30 PM CDTSpecial Weather StatementEWXMedina45 min
Apr 25, 4:38 PM CDTSpecial Weather StatementEWXAtascosa52 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.